Header

UZH-Logo

Maintenance Infos

Das K(π, 1)-Problem fr die affinen Wurzelsysteme vom Typ An,Cn


Okonek, C (1979). Das K(π, 1)-Problem fr die affinen Wurzelsysteme vom Typ An,Cn. Mathematische Zeitschrift, 168(2):143-148.

Statistics

Citations

6 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 14:18
Last Modified:06 Dec 2017 21:20
Publisher:Springer
ISSN:0025-5874
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01214192
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0168&DMDID=dmdlog17

Download

Full text not available from this repository.
View at publisher